# SDR DALA2018010500150

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,652 hours, 22,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 480-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LT SIDE PLATE FROM BS 480 TO 500I IN THE FWD CARGO BAY.  MAINTENANCE REPLACED THE PLATE IAW SRM 51-40-02.
